Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Dizziness, lightheaded, shaky body, nausea. Taken diet pills. What could be the reason?

Hello I have taken diet pills today. And I have odd symptoms I m not sure if I should be feeling this way. My symptoms are ditzyness, light headed, shaking body, and feeling nauseous. I have taken them before but never got these symptoms. Just the first time I took the pills my body started shaking a lot for about 10 minutes non stop.
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  514
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Your symptoms seem to have resulted from the side effects of the pills that you took. Sometimes the side effects of pills may be more risky than the benefit that you are going to gain by using them. You should immediately see the doctor who prescribed the pills and let hi assess the reisk-benifit situation. Till then I would suggest you to stop these medications.
Good luck.
Answered: Sun, 12 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor